advertisement
Question
Posted by: Adie | 2007/05/30

Sleeping Conditions MDR TB in lymph node

Hello Doctor.

Firstly, thanks for all the previos replies, much appricated.

I have been on MDR TB treatement since 5 October 2006. During the past few weeks i have been experiencign bad nausea as well as some chest pains. I have not missed one dosage and it makes me worry that something has gone wrong again.

I also noticed that the ceiling in my room has become very mouldy. Could this have an impact on my health?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Adie
Yes mould may not be good for your health. The nausea could be a side effect of your TB medication - rather let your doctor have a look.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement